Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A regression problem concerning stationary processes


Author: M. P. Heble
Journal: Trans. Amer. Math. Soc. 99 (1961), 350-371
MSC: Primary 62.85
DOI: https://doi.org/10.1090/S0002-9947-1961-0124144-7
MathSciNet review: 0124144
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 62.85

Retrieve articles in all journals with MSC: 62.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0124144-7
Article copyright: © Copyright 1961 American Mathematical Society